MAUDE Adverse Event Report: Arrow International LLC (subsidiary of Teleflex In ARROW; Wire, guide, catheter

Arrow International LLC (subsidiary of Teleflex In ARROW; Wire, guide, catheter
Model Number IPN925079
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Provider placed an arterial line at bedside.During the procedure, when retracting the wire, the wire stretched and stripped out of the catheter.X-ray ordered post-procedure.After obtaining x-ray part of the needle remained in the a-line catheter in the patient's arm.A-line discontinued at this time.Vascular consulted.The patient will have to go to surgery for retrieval.

Brand Name
ARROW
Common Device Name
Wire, guide, catheter
Manufacturer (Section D)
Arrow International LLC (subsidiary of Teleflex In
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50945230
Report Number50945230
Device Sequence Number21439872
Product Code DQX
UDI-Device Identifier10801902210620
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN925079
Device Catalogue NumberRA-04020
Device Lot Number14F26E0231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight183 LB
Date Report Sent to FDA09/22/2026